MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP T40 STRDRV 0MM EXT RETRO FEMORAL NAIL-EX SPRL BLD; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP T40 STRDRV 0MM EXT RETRO FEMORAL NAIL-EX SPRL BLD; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.013.000
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a procedure to treat a distal femur fracture with synthes retrograde nail as fixation.During surgery the end cap for a retrograde nail fell off the insertion t40 star drive screwdriver handle.The surgeon failed to get the item out of the patients canal and therefore left the item in the patient.The procedure was completed successfully with a ten (10) minute surgical delay.Concomitant device reported: unk - nails: rafn (part# unknown; lot# unknown; quantity: 1).Unk - screwdriver: handle (part# unknown; lot# unknown; quantity: 1).This report is for one (1) ti end cap t40 strdrv 0mm ext retro femoral nail-ex sprl bld.This is report 1 of 1 for (b)(4).

Brand Name
TI END CAP T40 STRDRV 0MM EXT RETRO FEMORAL NAIL-EX SPRL BLD
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12640144
Report Number2939274-2021-06127
Device Sequence Number19686453
Product Code HSB
UDI-Device Identifier10886982087348
UDI-Public10886982087348
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.013.000
Device Catalogue Number04.013.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: RAFN; UNK - SCREWDRIVERS
Outcome Attributed to Adverse Event Required Intervention;